Compare to extra Strength Tylenol PM caplets active ingredients. With 500 mg of pain reliever acetaminophen and 25 mg of diphenhydramine HCl, a nighttime sleep-aid, Basic Care acetaminophen PM caplets help relieve minor pain...

Buy Now From Amazon

Product Review

Compare to extra Strength Tylenol PM caplets active ingredients. With 500 mg of pain reliever acetaminophen and 25 mg of diphenhydramine HCl, a nighttime sleep-aid, Basic Care acetaminophen PM caplets help relieve minor pain and headaches plus makes it easier to get to sleep. Extra-strength Basic Care acetaminophen PM caplets are easy to swallow, aspirin free, Gluten free, and non-habit forming. Container features a child-resistant cap.

  • ACTIVE INGREDIENTS: The active ingredients in Amazon Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients
  • LESS PAIN, MORE SLEEP: Minor aches & pains can interfere with restful sleep. Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets
  • USE: Amazon Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • NON-HABIT FORMING: Extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly.

Similar Products

Basic Care Ibuprofen Tablets  500 CountBasic Care Sleep Aid Tablets, Doxylamine Succinate Tablets, 25 mg, Nighttime Sleep Aid to Help You Fall Asleep, 96 CountBasic Care Allergy Relief, Diphenhydramine HCl Tablets 25 mg, Antihistamine, 400 CountBasic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 CountGoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu LiquidAdvil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg DiphenhydramineEquate - Headache Relief, Extra Strength, Acetaminophen, Aspirin and Caffeine, Coated Tablets, 200-CountTylenol PM Extra Strength Liquid Diphenhydramine HCI/Acetaminophen Sleep Aid/Pain Reliever, 8 fl. ozCarlyle Melatonin 12 mg Fast Dissolve 180 Tablets | Nighttime Sleep Aid | Natural Berry Flavor | Vegetarian, Non-GMO, Gluten Free